SEMIPRIME

作品数:12被引量:4H指数:1
导出分析报告
相关领域:理学更多>>
相关作者:许新斋更多>>
相关机构:山东师范大学更多>>
相关期刊:《Journal of Mathematical Research with Applications》《Chinese Quarterly Journal of Mathematics》《Frontiers of Mathematics in China》《Advances in Linear Algebra & Matrix Theory》更多>>
相关基金:国家自然科学基金湖北省自然科学基金山东省自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Chinese Quarterly Journal of Mathematicsx
条 记 录,以下是1-1
视图:
排序:
On Left π-regular po-semigroups
《Chinese Quarterly Journal of Mathematics》2001年第2期78-81,共4页许新斋 
NSFofShandongProvince(Y99A0 3)
In this paper, the concept of uniform π _semiprime family in po_semigroups and semigroups is introduced. We give characterizations of left π _regular po_semigroups which generalize the results given by N. Keha...
关键词:left   π  _regular po_semigroups uniform   π  _semiprime family 
检索报告 对象比较 聚类工具 使用帮助 返回顶部